như quan sát thấy trong số những người có mức cholesterol trung bình trên. Hơn nữa, ở những bệnh nhân như những người có mức độ CRP nhưng mức độ lipid bình thường, tỷ lệ sự kiện đã được chỉ là cao như quan sát thấy trong số những người có tăng lipid máu công khai. | 60 Crowther and Ginsberg bility that high-intensity warfarin therapy might be more effective than standardintensity therapy it is clearly associated with an increased risk of hemorrhage. Most experts would recommend pending the results of ongoing studies that she be treated with warfarin for an indefinite duration. Case 2 A 45-year-old construction worker presents with transient ischemic attacks. He is otherwise well but is discovered to have an anticardiolipin antibody titer of 19 normal to 10 GPL units. This is repeated and confirmed 3 months after the initial test. Carotid Doppler ultrasound 24-h cardiac monitor cerebral CT scan and transesophageal ultrasound are all normal. He is started on aspirin by his family physician. You are consulted to provide guidance on optimal anticoagulant therapy. This patient presents with a common and problematic clinical situation. No studies have examined optimal therapy for such a patient. Extrapolating from other clinical situations associated with a high risk of arterial thromboembolism long-term aspirin therapy is likely associated with a reduced risk of thrombosis with only marginal toxicity. However its effectiveness in this clinical situation is unknown. Warfarin is likely to be associated with an annual risk of major hemorrhage of 2 to 5 and an annual risk of fatal hemorrhage of . Given that the benefit of warfarin in this setting is unknown it does not seem prudent to recommend warfarin. Case 3 A 58-year-old male presents after an acute myocardial infarction. His cholesterol and triglycerides are normal and angiography demonstrates occlusion of the right coronary system at the ostium. Lupus anticoagulant is repeatedly positive homocysteine levels are within the normal range. He is placed on warfarin and sent for assessment. Several studies outlined in Table 1 suggest that patients with a lupus anticoagulant are at increased risk of recurrent thrombosis. Therefore this man is likely to be at high risk of recurrent .